G. M. Amiraliyev, Hakk Duru. A Uniformly Convergent Finite Difference Method for a Singularly Perturbed Initial Value Problem[J]. Applied Mathematics and Mechanics, 1999, 20(4): 363-370.
Citation: G. M. Amiraliyev, Hakk Duru. A Uniformly Convergent Finite Difference Method for a Singularly Perturbed Initial Value Problem[J]. Applied Mathematics and Mechanics, 1999, 20(4): 363-370.

A Uniformly Convergent Finite Difference Method for a Singularly Perturbed Initial Value Problem

  • Received Date: 1997-11-25
  • Publish Date: 1999-04-15
  • Initial value problem for linear second order ordinary differential equation with small parameter by the first and second derivatives is considered.An exponentially fitted difference scheme with constant fitting factors is developed in a uniform mesh,which gives first-order uniform convergence in the sense of discrete maximum norm.Numerical results are also presented.
  • loading
  • [1]
    O' Malley R E,Jr.Introduction to Singular Perturbations[M].New York:Academic Press,1974.
    [2]
    O'Malley R E,Jr.Singular Perturbation Methods for Ordinary Differential Equations[M].New York:Springer-Verlag,1991.
    [3]
    Neyfeh A H.Perturbation Methods[M].Wiley,1973.
    [4]
    苏煜城,林平.具有零阶退化方程的二阶双曲型方程奇异摄动问题的一致差分格式[J].应用数学和力学,1990,11(4):283~294.
    [5]
    Boglaev I P.Numerical integration of an initial value problems for a systems with a small parameter affecting the derivative[J].USSR Comput Math Mac Pys,1987,27:63~75.(in Russian)
    [6]
    Doolan E P,Miller J J H,Schilders W H A.Uniform Numerical Methods for Problems with Initial and Boundary Layers[M].Dublin:Boole Press,1980.
    [7]
    Amiraliyev G M.Difference schemes on the uniform mesh for singular perturbed pseudo-parabolic equations[J].Turkish J Math,1995,19:207~222.
    [8]
    Amiraligev G M.On difference schemes for problems of the theory of dispersive waves[J].Soviet Math Dokl,1991,42:235~238.
    [9]
    Amiraliyev G M.Difference method for the solution of one problem of the theory dispersive waves[J].Differential Equations,1990,26:2146~2154.(in Russian)
    [10]
    Samarski A A.Theory of Difference Schemes[M].2nd Ed.Moscow:“Nauka”,1983;German transl,Leibzig:Geest Portig,1984.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2492) PDF downloads(589) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return